Normal basis and Greenberg's conjecture

Keiichi Komatsu

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)157-163
Number of pages7
JournalMathematische Annalen
Volume300
Issue number1
DOIs
Publication statusPublished - 1994 Sep
Externally publishedYes

Fingerprint

Normal Basis

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Normal basis and Greenberg's conjecture. / Komatsu, Keiichi.

In: Mathematische Annalen, Vol. 300, No. 1, 09.1994, p. 157-163.

Research output: Contribution to journalArticle

Komatsu, Keiichi. / Normal basis and Greenberg's conjecture. In: Mathematische Annalen. 1994 ; Vol. 300, No. 1. pp. 157-163.
@article{c169180e77384aa7868b197e57f7ecb8,
title = "Normal basis and Greenberg's conjecture",
author = "Keiichi Komatsu",
year = "1994",
month = "9",
doi = "10.1007/BF01450481",
language = "English",
volume = "300",
pages = "157--163",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Normal basis and Greenberg's conjecture

AU - Komatsu, Keiichi

PY - 1994/9

Y1 - 1994/9

UR - http://www.scopus.com/inward/record.url?scp=33646830886&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646830886&partnerID=8YFLogxK

U2 - 10.1007/BF01450481

DO - 10.1007/BF01450481

M3 - Article

VL - 300

SP - 157

EP - 163

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 1

ER -